# SDR GTIA030470

- Difficulty date: May 11, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FS 754 RIGHT CENTER FLOOR PANEL HAS BROKEN INSERT.  REMOVED PANEL.  FABRICATED PANEL.  INSTALLED FLOORBOARD.  (M)
